MAUDE Adverse Event Report: HANGZHOU FUYANG HONGWEI METAL PRODUCT DRIVE; ROLLATOR

HANGZHOU FUYANG HONGWEI METAL PRODUCT DRIVE; ROLLATOR
Model Number 10257BL-1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 01/23/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a rollator.We are filing this report in an over-abundance of caution due to an mdr regression analysis.Deice was not returned for evaluation as it was a customer use error.End-user was exiting an elevator when his food caught on the rug.He was holding the loop brake as he fell and he brake broke.He hit his head.He was taken to the hospital and received stitches.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
HANGZHOU FUYANG HONGWEI METAL PRODUCT
liaoan village,
wanshi town
fuyang district, hangzhou city zhejiang, 31140 6
CH  311406
MDR Report Key10885151
Report Number2438477-2018-00086
Device Sequence Number19606640
Product Code ITJ
UDI-Device Identifier00822383290331
UDI-Public822383290331
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/13/2020
Report Date (Section F) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number10257BL-1
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/25/2018
Device Age24 MO
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age76 YR
Patient Weight113
Date Report Sent to FDA11/23/2020